Classification of partially hyperbolic diffeomorphisms in 3-manifolds with solvable fundamental group

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)


A classification of partially hyperbolic diffeomorphisms on three-dimensional manifolds with (virtually) solvable fundamental group is obtained. If such a diffeomorphism does not admit a periodic attracting or repelling two-dimensional torus, then it is dynamically coherent and leaf conjugate to a known algebraic example. This classification includes manifolds which support Anosov flows, and it confirms conjectures regarding dynamical coherence and leaf conjugacy in the specific case of solvable fundamental group.
Original languageEnglish
Pages (from-to)842-870
Number of pages29
JournalJournal of Topology
Issue number3
Publication statusPublished - 2015

Cite this